# SDR REXA2019082801367

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T76511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION AND WEAR ON SIDE SIDE RAIL FS379.00 TO FS699.40 STR 15L (SM)TCI: 53-20-217 SUMMARY: OF NRC 00167:SIDE RAIL ON FS379.00 TO FS669.40, STR 15L WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A07).LEVEL CORROSION II.
